# SDR SCNA20201207404

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 19,734 hours, 6,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON Z-ANGLE SEVERAL SPOT FROM STA 500A TO 500I RBL 45.  FWD CARGO BAY.  REMOVED AND REPLACED Z ANGLE FROM STA 500 A TO 500 I RBL FWD CARGO BAY WITH FABRICATED Z ANGLE, IAW B737-700 SRM 51-40-02 SRM 53-00-53 REPAIR 5 SRM 51-20-01.
